Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Correction: Bull. Amer. Math. Soc., Volume 42, Number 3 (1936), 170--170
Full text of review: PDF
Book Information:

Authors: David Eugene Smith and Jekuthiel Ginsburg
Title: A History of Mathematics in America before 1900
Additional book information: (The Carus Monographs, No. 5.) Mathematical Association of America, 1934. x+209 pp.

Review Information:

Reviewer: R. C. Archibald
Journal: Bull. Amer. Math. Soc. 41 (1935), 603-606
DOI: https://doi.org/10.1090/S0002-9904-1935-06148-8